# SDR VTZA95222

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: AIR135022
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TYS/IAD - FLT 6354 - DURING TAKEOFF AT 1430 HRS ON 7-13-95, RETURNED TO TYS DUE TO THE LANDING GEAR NOT RETRACTING WHEN SELECTED UP.  AIRCRAFT WAS THEN FERRIED TO LYH.  AIRCRAFT LANDED AT LYH WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE LT UPLOCK MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
